We recommend Fepanil instead of Zenmol. Exact salt composition from top brand
100% Same
Salt CompositionEffectivenessStrength
Top Branded Substitute
Salt Composition in both
Paracetamol (Acetaminophen) 500mg
Salt Composition
Paracetamol (Acetaminophen) 500mg (same for both)
You Searched
Zenmol 500mg Syrup
You Searched
Zenmol 500mg Syrup
Zenith Healthcare Ltd.
Bottle of 60 ml
We only sell the best substitute from top brands
Zenmol 500mg Syrup
Zenith Healthcare Ltd.
Bottle of 60 ml
₹18
₹0.3 / ml
Our Recommendation
Our Recommendation
Fepanil 500mg Syrup 60ml
Veritaz Healthcare Ltd.
Bottle of 60 ml
342+ Customers trust this
WHO GMP Certified
Marketed by
Assured by
Platinum Rx
PlatinumRx Assured
Fepanil 500mg Syrup 60ml
Bottle of 60 ml
Assured by
Platinum Rx
PlatinumRx Assured
342+ trust this
WHO GMP Certified
Customers also bought
Disclaimer
PlatinumRx is dedicated to delivering dependable and trustworthy information to empower our customers. However, the information presented here is solely for general informational purposes and should not be utilized for diagnosing, preventing, or treating health issues. It is not intended to establish a doctor-patient relationship or serve as a substitute for professional medical advice.